# SDR CALA9900781

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Ws 171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FLAP FIXED VANE SUPPORT WORN WITH A .25 INCH CRACK AT STA XFLS 171.  THE FIXED SUPPORT WAS REPLACED IAW MM 27-51-3, PAGE 201.
